# SDR USAA2011010590057

- Difficulty date: December 16, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 83,352 hours, 16,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - CORROSION ON CABIN SEAT TRACK AT BS 653, LBL 88.5.  REPAIRED CABIN SEAT TRACK AT BS 653, LBL 88.5 IAW B767 SRM 53-00-52 REPAIR 3 & EA 130479.
